Some Integral Inequalities for Functions of Two Variables
MetadataShow full metadata
In this article, we establish some integral inequalities for function with two independent variables. Also we show applications of these inequalities for finding bounds of solutions to partial differential equations.
CitationDragomir, S. S., & Kim, Y. H. (2003). Some integral inequalities for functions of two variables. Electronic Journal of Differential Equations, 2003(10), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.